# SDR NACA2025060300001

- Difficulty date: June 3, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,642 hours, 12,868 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Hour Meter
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HOUR METER INOP. REMOVED AND REPLACED THE POSITIVE TERMINAL OPS CHECK NORMAL IAW AMM 49-12-01
